# SDR SWAA2025081590605

- Difficulty date: July 11, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H SHEAR WEB AT BS 1026 LBL 22 WL 208<[01] SHEAR WEB FOUND TO BE OUT LIMITS; PART REMOVED AND REPLACED SHEAR WEB AT BS 1016 TO BS 1033 LBL0 TO LBL39 WL 208 PER I.A.W SRM 51-10-02-0G-0 PAR 9.C; SRM 51-40-02-0G-0 AND BOEING DWG 147A5600 REV:B
